MAUDE Adverse Event Report: DEPUY MITEK LLC US ORTHOCORDVIOLET W/MO-6 NDLS PK/12; POLYDIOXANONE SUTURE

DEPUY MITEK LLC US ORTHOCORDVIOLET W/MO-6 NDLS PK/12; POLYDIOXANONE SUTURE
Catalog Number 223102
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy synthes mitek complaints system revealed 1 other similar complaint for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported that thread broke by fraying during traction.Incident difficult to catch.Procedure has been extended.

Brand Name
ORTHOCORDVIOLET W/MO-6 NDLS PK/12
Common Device Name
POLYDIOXANONE SUTURE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7899249
Report Number1221934-2018-52408
Device Sequence Number1551929
Product Code NEW
UDI-Device Identifier10886705008735
UDI-Public10886705008735
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number223102
Device Lot NumberJK2380
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2016
Initial Report FDA Received Date09/21/2018
Patient Sequence Number1